# SDR FDEA201111064772

- Difficulty date: November 6, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Door, Airbus
- Component part number: A52372010036W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR SKIN DENTED APPROX L=0.7X W"=0.5" BETWEEN FR 21A AND FR 22 AT BEAM 3.  FWD CARGO DOOR EXTERIOR SKIN DENTED, SKIN REPAIRED IAW SRM 52-30-00, FIG 203.  COMPLIED WITH EA6-5230-156053.
